Alert archive / Missouri / Tornado Warnings in 2026

Tornado Warning 9, NWS Springfield, MO

March 15, 2026Shannon County, Texas County, Missouri

NWS Springfield, MO issued this tornado warning at Mar 15, 2026, 4:05 PM CDT for Shannon County, Texas County, Missouri. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 4:05 PM CDT (21:05 UTC)
Expired
Mar 15, 2026, 4:30 PM CDT
In force
25 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Shannon County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 160 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 4:08 PM CDTTORNADO1 S Summersville, MOA NWS survey team found EF-0 damage with maximum winds of 85 mph south of Summersville in Texas County that later tracked into Shannon County. Multiple trees and limbs along the path were uprooted and/or snapped. Additionally, several roofs were damaged, inclu
Mar 15, 4:09 PM CDTTSTM WND DMG1 Nw Summersville, MOEmergency Management sent in pictures of structural damage to a church and surrounding houses just northwest of Summersville. The churchs foundation was lifted off the ground, but is still standing. Additional damage around the church included a metal garage t
Mar 15, 4:10 PM CDTTORNADO1 S Summersville, MOCorrects previous tornado report from 1 S Summersville to update the start time. A NWS survey team found EF-0 damage with maximum winds of 85 mph south of Summersville in Texas County that later tracked into Shannon County. Multiple trees and limbs along the p

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 1:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2026-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2026-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 611 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-798 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
611 m²/s²
0-3 km storm-relative helicity
832 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

344 
WFUS53 KSGF 152105
TORSGF
MOC203-215-152130-
/O.NEW.KSGF.TO.W.0009.260315T2105Z-260315T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
405 PM CDT Sun Mar 15 2026

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  West central Shannon County in south central Missouri...
  Southeastern Texas County in south central Missouri...

* Until 430 PM CDT.

* At 405 PM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located near
  Summersville, or 9 miles north of Mountain View, moving northeast
  at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Ozark National Scenic Riverways, Summersville, Arroll, Alley
  Spring, Pine Crest, and Clear Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3708 9137 3703 9166 3705 9166 3705 9185
      3718 9186 3724 9145
TIME...MOT...LOC 2105Z 242DEG 54KT 3712 9174 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Soria

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 15, 1:49 PM CDT, 2 hours 16 minutes earlier. Its key messages:

  • There is a Slight (2 of 5) to Enhanced (3 of 5) Risk for a few strong to severe thunderstorms this afternoon into the early evening. Primary risks are damaging wind gusts of 60 to 70 mph, and a tornado or two.
  • Gusty northwest winds of 40 to 50 mph will occur behind the front this afternoon through tonight. A Wind Advisory is in effect for the entire area.
  • Light snow behind the frontal passage this evening, with any accumulating amounts a half inch or less in central Missouri. A few slick spots possible through tonight into the Monday morning commute.
  • Below average temperatures with near record lows in the teens will occur on Monday and Tuesday mornings. Temperatures will quickly rebound to above average by the middle to end of next week.
Area forecast discussion, Mar 15, 1:49 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
149 PM CDT Sun Mar 15 2026

.KEY MESSAGES...

- There is a Slight (2 of 5) to Enhanced (3 of 5) Risk for a few
  strong to severe thunderstorms this afternoon into the early
  evening. Primary risks are damaging wind gusts of 60 to 70
  mph, and a tornado or two.

- Gusty northwest winds of 40 to 50 mph will occur behind the
  front this afternoon through tonight. A Wind Advisory is in
  effect for the entire area.

- Light snow behind the frontal passage this evening, with any
  accumulating amounts a half inch or less in central Missouri.
  A few slick spots possible through tonight into the Monday
  morning commute.

- Below average temperatures with near record lows in the teens
  will occur on Monday and Tuesday mornings. Temperatures will
  quickly rebound to above average by the middle to end of next
  week.

&&

.SHORT TERM /THROUGH MONDAY NIGHT/...
Issued at 145 PM CDT Sun Mar 15 2026

This Afternoon-Tonight:
Observations capture temperatures in the lower to middle 60s
ahead of a strong cold front. This cold front extends from a low
pressure system that is quickly strengthening in northeast MO.
In the upper-levels, a trough is digging into the Central
Plains, and will eject out into the Middle Mississippi Valley
this afternoon. This is a strong dynamic system. Strong forcing
with the approaching front will aid in the erosion of an
existing cap, as captured in the latest KSGF 17 UTC sounding.
Further analysis of this sounding depicts increasing low-level
moisture, with observed dewpoints in the middle to upper 50s
across southern MO. Expectations remain on track for scattered
showers and thunderstorms to develop along the frontal boundary,
generally along the Highway 65 vicinity. As the front and
associated precipitation shift east of Highway 65, the
environment becomes more favorable for organized convection.
MLCAPE around 500 J/kg nudges into south central MO ahead of the
front, within a highly sheared environment. Expect the strongest
thunderstorms to develop into the Eastern Ozarks, or Highway 63
and east. There will be a narrow window for strong to severe
thunderstorms to occur, generally from now through 6 or 7 pm.
This aligns with the latest SPC Severe Weather Outlooks. A
Slight (2 of 5) Risk extends from Highway 65 to Highway 63
corridor, with an Enhanced (3 of 5) Risk into far south central
MO. The primary threat are damaging wind gusts of 60 to 70 mph
and a few spin up tornadoes. Hail remains less likely given the
lack of favorable mid-level lapse rates in addition to storm
mode being linear in nature compared to single/multi cell
thunderstorms. With regards to the tornado risk, the most
favorable low-level environment will align across south central
into central MO. This is where low- level CAPE increases to
around 100 J/kg in addition to line normal 0-3 km shear around
40 to 45 knots to the east/northeast. This would suggest a
favorable environment for any bowing segments to produce a QLCS
tornado or two. This is especially true for activity as it
begins to exit east of our area and taps into better moisture early
this evening. Continue to follow the forecast for updates on
the mesoscale influences unfold.

In addition to the strong to severe thunderstorm potential, this
system will also feature gusty non-thunderstorm winds. Behind
the frontal passage, northwest winds ramp up to 30 to 40 mph,
with occasional higher gusts approaching 40 to 50 mph. This can
be gleaned from the latest momonteum transfer on model
soundings. For this reason, a Wind Advisory covers the entire
area through tonight.

The other two facets of this system are the light snow chances
and anomalous cold temperatures. The latest CAMs still suggest a
band of light snow, perhaps moderate at times, to sweep through
with wraparound moisture. This band is beginning to come
together as we speak across eastern KS. The latest timing would
suggest between 5 to 9 pm for this light snow to move through,
generally north of Interstate 44. While ground temperatures will
likely result in melting, there is a concern for brief periods
of reduced visibilities with the falling snow. Furthermore, wet
pavement may be at risk for flash freeze as temperatures
continue to plummet behind the frontal passage. While snow
amounts are expected to remain around a half inch or less, a few
slick spots remain plausible given the rapid drop in
temperatures into this evening/tonight. The greatest chances for
a light dusting to a half inch are across central MO and
locations north. Further south of Interstate 44, a light snow
may mix with rain before the arrival of the colder air. This
brings us to the other headline, bitter cold ahead through early
this week. Lows tonight are progged to fall into teens to lower
20s.

Monday:
As we progress into Monday morning, gusty northwest winds will
gradually be on the decrease. However, still looking at wind
gusts around 25 to 35 mph, supporting wind chills around zero.
The area struggles to warm out of the lower/middle 30s on Monday
afternoon. This is 20 to 30 degrees below average for mid-
March. Another very cold night ahead into Tuesday morning, with
lows in the teens once again. Those in the agriculture community
should pay close attention to sensitive crops/early blooming.
Additionally, make sure to not be caught off guard by the brief
return of Winter and take the proper precuations. Potential
record lows may occur over the next 48 hours, check out the
Climate section for additional information.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Issued at 145 PM CDT Sun Mar 15 2026

Tuesday-Saturday:
As we progress through mid-week, temperatures will slowly
moderate. Highs Tuesday top out in the 40s to lower 50s (far
southwest MO). Ensembles depict an upper-level ridge begin to
strengthen into mid-week, with increasing heights. This will
support a substantial warming trend by Wednesday and through
the remainder of the week. Highs on Wednesday reach into the
middle to upper 60s, putting us 5 to 10 degrees above average
for mid- March. This will be quiet the contrast to previous
days/nights early week.

NBM interquartile temperature spreads remain 20 to 25 degrees,
though all above normal. For instance highs Thursday through
the weekend are progged to range anywhere from upper 60s/lower
70s (25th percentile) to middle/upper 80s (75th percentile).
For the time being, forecasting highs lean towards the 50th
percentile in the middle to upper 70s, to even lower 80s.
Overnight lows in the upper 40s to lower 50s. This warm weather
will be accompanied by a drier stretch of weather, with no rain
chances through next weekend.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1215 PM CDT Sun Mar 15 2026

A strong system is moving through the area today. Scattered
showers and a few thunderstorms develop along a frontal passage
early this afternoon, as depicted in the TAFs for KBBG and KSGF.
MVFR to IFR flight conditions accompany this activity with
reduced ceilings around 1500 to 3000 feet in addition to
visibilities around 4 to 6 miles at times. A light snow band
then sweeps through on the back side of the front, with lower
confidence on impacts to TAFs at KJLN and KSGF. This activity
will be short-lived over the course of 1 to 3 hours.

South to southwest winds ahead of the front quickly become west
to northwest behind the front. Sustained winds at 15 to 25
knots, with wind gusts approaching 30 to 40 knots. Occasional
higher gusts up to 45 knots may occur this evening. MVFR
ceilings linger into tonight, before gradually improving on
Monday morning as the system departs to the east.

&&

.CLIMATE...
Issued at 145 PM CDT Sun Mar 15 2026

A cold arctic airmass will bring a brief return of winter
temperatures to the Ozarks for Monday (March 16) and
Tuesday (March 17) mornings. For some locations, mornings lows
may fall to near record temperatures with forecast lows in the
middle to upper teens. These temperatures may have impacts on
early blooming vegetation thanks to a warm previous two week
period of temperatures from 5 to 15 degrees above average. Of
the past 13 days, 10 have been warmer than average.

Record Low Temperatures:

March 16:
KSGF: 16/1895
KJLN: 19/1988
KVIH: 14/1900
KUNO: 16/1988

March 17:
KSGF: 13/1900
KJLN: 16/1906
KVIH:  8/1900
KUNO: 18/1958

Record Low Highs:

March 16:
KUNO: 32/1970

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Wind Advisory until 7 AM CDT Monday for KSZ073-097-101.
MO...Wind Advisory until 7 AM CDT Monday for MOZ055>058-066>071-
     077>083-088>098-101>106.

&&

SHORT TERM...Perez
LONG TERM...Perez
AVIATION...Perez
CLIMATE...Perez
Hazardous weather outlook, Mar 15, 2:11 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
211 PM CDT Sun Mar 15 2026

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
211 PM CDT Sun Mar 15 2026

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Slight tornado risk.
  Slight hail risk.
  Enhanced thunderstorm wind damage risk.
  Limited lightning risk.
  Limited excessive cold risk.
  Elevated non thunderstorm wind risk.

DISCUSSION...

There is a Slight (2 of 5) to Enhanced (3 of 5) Risk for a few strong
to severe thunderstorms this afternoon into the early evening. Primary
risks are damaging wind gusts of 60 to 70 mph, and a tornado or
two. Any hail will generally remain around one inch in diameter or
less.

Gusty northwest winds of 40 to 50 mph will occur behind the front
this afternoon through tonight. A Wind Advisory is in effect for
the entire area.

Light snow behind the frontal passage this evening, with any
accumulating amounts a half inch or less in central Missouri. A
few slick spots possible through tonight into the Monday morning
commute.

Below average temperatures with near record lows in the teens
will occur tonight into Monday morning. Minimum wind chill values
near zero.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Very cold again Monday night into Tuesday morning, with lows in
the teens. Minimum wind chill values in the single digits.

Those in the agriculture community should pay close attention to
sensitive crops/early blooming. Additionally, make sure to not be
caught off guard by the brief return of Winter. With the rapid
drop in temperatures, hoses still connected to homes may freeze
overnight as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through the evening for
locations east of Highway 65, or across central and south central
Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Perez

In the hours before

Special weather statement, Mar 15, 1:07 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Springfield MO
107 PM CDT Sun Mar 15 2026

MOZ079-080-151845-
Dallas MO-Polk MO-
107 PM CDT Sun Mar 15 2026

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DALLAS AND EAST CENTRAL
POLK COUNTIES THROUGH 145 PM CDT...

At 107 PM CDT, Doppler radar was tracking a strong thunderstorm near
Buffalo, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bennett Spring State Park, Buffalo, Halfway, Bennett Springs,
Louisburg, Windyville, Leadmine, Goodson, Plad, and Pumpkin Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3789 9296 3771 9284 3767 9285 3754 9323
      3769 9327
TIME...MOT...LOC 1807Z 231DEG 40KT 3767 9318

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Soria
Special weather statement, Mar 15, 1:23 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Springfield MO
123 PM CDT Sun Mar 15 2026

MOZ094-102-103-151900-
Barry MO-Lawrence MO-Stone MO-
123 PM CDT Sun Mar 15 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN STONE...CENTRAL
BARRY AND SOUTHEASTERN LAWRENCE COUNTIES THROUGH 200 PM CDT...

At 123 PM CDT, Doppler radar was tracking a strong thunderstorm near
Purdy, or 7 miles north of Cassville, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Aurora, Cassville, Marionville, Crane, Purdy, Exeter, Wheaton,
Verona, Butterfield, Galena, Mccord Bend, Wheelerville, Jenkins,
Wayne, Mcdowell, Pleasant Ridge, Ridgley, Madry, and Elsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3659 9406 3673 9407 3680 9406 3706 9365
      3702 9361 3700 9361 3700 9359 3678 9339
TIME...MOT...LOC 1823Z 235DEG 44KT 3678 9389

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Soria
Special weather statement, Mar 15, 1:50 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Springfield MO
150 PM CDT Sun Mar 15 2026

MOZ057-069-151915-
Camden MO-Miller MO-
150 PM CDT Sun Mar 15 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MILLER AND CENTRAL
CAMDEN COUNTIES THROUGH 215 PM CDT...

At 150 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Camdenton, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lake of The Ozarks State Park, Ha Ha Tonka State Park, Lake of The
Ozarks, Osage Beach, Camdenton, Village of Four Seasons, Lake Ozark,
Iberia, Sunrise Beach, Linn Creek, Tuscumbia, Bagnell, Brumley,
Lakeside, Ulman, Green Bay Terrace, Lakeview, Freedom, Kaiser, and
Hurricane Deck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for central and
southwestern Missouri.

&&

LAT...LON 3815 9218 3802 9232 3802 9240 3797 9241
      3789 9271 3807 9288 3833 9254
TIME...MOT...LOC 1850Z 236DEG 47KT 3801 9259

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Soria
Special weather statement, Mar 15, 2:05 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Springfield MO
205 PM CDT Sun Mar 15 2026

MOZ103-104-151930-
Taney MO-Stone MO-
205 PM CDT Sun Mar 15 2026

...A STRONG THUNDERSTORM WILL IMPACT WESTERN TANEY AND SOUTHERN STONE
COUNTIES THROUGH 230 PM CDT...

At 205 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kimberling City, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Branson, Table Rock Lake, Shepherd of the Hills State Park, Table
Rock State Park, Lake Taneycomo, Hollister, Silver Dollar City,
Kimberling City, Shell Knob, Reeds Spring, Bull Creek, Indian Point,
Branson West, Table Rock, Kirbyville, Blue Eye, Coney Island, Cape
Fair, and Lampe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for southwestern
Missouri.

&&

LAT...LON 3650 9352 3657 9359 3671 9358 3682 9334
      3682 9325 3659 9311 3649 9346
TIME...MOT...LOC 1905Z 231DEG 36KT 3661 9351

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Soria
Special weather statement, Mar 15, 2:16 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Springfield MO
216 PM CDT Sun Mar 15 2026

MOZ102-103-151945-
Barry MO-Stone MO-
216 PM CDT Sun Mar 15 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN STONE AND EAST CENTRAL
BARRY COUNTIES THROUGH 245 PM CDT...

At 216 PM CDT, Doppler radar was tracking a strong thunderstorm near
Galena, or 12 miles northwest of Kimberling City, moving northeast at
50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Crane, Mccord Bend, Hurley, Jenkins, Wheelerville, and Elsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for southwestern
Missouri.

&&

LAT...LON 3669 9363 3680 9371 3698 9354 3697 9334
      3692 9334
TIME...MOT...LOC 1916Z 228DEG 45KT 3680 9355

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Soria
Special weather statement, Mar 15, 2:42 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Springfield MO
242 PM CDT Sun Mar 15 2026

MOZ091-095-096-104-152015-
Douglas MO-Taney MO-Webster MO-Christian MO-
242 PM CDT Sun Mar 15 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WEBSTER...NORTHWESTERN
DOUGLAS...NORTH CENTRAL TANEY AND EASTERN CHRISTIAN COUNTIES THROUGH
315 PM CDT...

At 241 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Sparta, or 15 miles southeast of Ozark, moving
northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rogersville, Ava, Forsyth, Seymour, Sparta, Fordland, Taneyville,
Diggins, Oldfield, Elkhead, Bruner, Keltner, Christian Center,
Garrison, Chadwick, Goodhope, and Dogwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for southwestern
Missouri.

&&

LAT...LON 3694 9322 3727 9289 3713 9268 3707 9268
      3707 9258 3701 9249 3670 9312
TIME...MOT...LOC 1941Z 235DEG 51KT 3690 9300

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Soria

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 12:55 PM CDTSpecial Weather StatementSGFBarry35 min
Mar 15, 1:07 PM CDTSpecial Weather StatementSGFDallas38 min
Mar 15, 1:20 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede40 min
Mar 15, 1:23 PM CDTSpecial Weather StatementSGFBarry37 min
Mar 15, 1:50 PM CDTSpecial Weather StatementSGFCamden, Miller25 min
Mar 15, 1:55 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller23 min
Mar 15, 2:05 PM CDTSpecial Weather StatementSGFStone25 min
Mar 15, 2:10 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney32 min
Mar 15, 2:16 PM CDTSpecial Weather StatementSGFStone29 min
Mar 15, 2:42 PM CDTSpecial Weather StatementSGFChristian33 min
Mar 15, 2:57 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Oregon, Phelps, Pulaski and 3 more48 min
Mar 15, 3:02 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Taney43 min
Mar 15, 3:39 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas, Wright51 min
Mar 15, 3:42 PM CDTTornado WarningSGFDouglas, Howell, Texas33 min
Mar 15, 3:57 PM CDTTornado WarningSGFShannon, Texas33 min
Mar 15, 4:10 PM CDTTornado WarningSGFDent, Shannon32 min
Mar 15, 4:23 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon52 min
Mar 15, 4:52 PM CDTTornado WarningSGFOregon, Shannon28 min
Mar 15, 5:30 PM CDTSnow Squall WarningSGFBarton, Dade, Jasper, Lawrence, Newton45 min
Mar 15, 6:24 PM CDTSnow Squall WarningSGFChristian, Dade, Dallas, Greene, Laclede, Polk and 1 more36 min

Nearby

Tornado Warnings in Missouri, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.